Journal article icon

Journal article

ABNORMAL RESPONSES TO EHDP TREATMENT OF PAGETS-DISEASE

Publication status:
Published

Actions


Authors


Journal:
CALCIFIED TISSUE RESEARCH
Volume:
24
Issue:
suppl.
Pages:
R24-R24
Publication date:
1977-01-01
ISSN:
0171-967X
Source identifiers:
109062
Language:
English
Pubs id:
pubs:109062
UUID:
uuid:88547176-b755-4a45-862a-55ba7763ed2e
Local pid:
pubs:109062
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP